MAUDE Adverse Event Report: RESPIRONICS, INC. LIFEVENT EVO2; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. LIFEVENT EVO2; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number SP2100X26B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a "fan not operational" condition had occurred on a lifevent evo2 device.There was no harm or injury reported.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The lifevent evo2 (104426748) is substantially similar to the trilogy evo o2 (100853034) and will be reported in the united states under trilogy evo o2, 501k number: k181166.
 
Additional Manufacturer Narrative
The manufacturer received information alleging a "fan not operational" condition had occurred on a lifevent evo2 device.There was no harm or injury reported.The ventilator was returned to the third-party service center for evaluation.The third-party service technician confirmed the customer¿s issue and observed error codes motor failure in the device¿s event log.The third-party service technician replaced the device's machine flow sensor to address the issue.Additional findings not related to the malfunction/issue was the third-party service technician finding additional system errors for therapy buzzer failure, power buzzer failure, drift debug, and motor controller shutdown.The third-party service technician replaced the buzzer assembly, and the system printed circuit assembly board to address these issues.The third-party service technician proactively replaced the air inlet foam filter on the device.After replacing all of these parts on the device, the third-party service technician performed the functional test, and the device passed it.The third-party service technician found the device operational.

Brand Name
LIFEVENT EVO2
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22090244
Report Number2518422-2025-106081
Device Sequence Number17869009
Product Code CBK
UDI-Device Identifier00606959057456
UDI-Public(01)00606959057456
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSP2100X26B
Device Catalogue NumberSP2100X26B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown